advertisement
Question
Posted by: Georgie | 2011/01/27

Kidney infection and hair loss

Over the past year I have been suffering from recurring kidney infections and hair loss. My iron levels are quite normal it seems although it was very low at one stage. What could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Georgie
One can experience hair loss due to stress or recent illness or pregnancy. One can also check for thyroid problems. Medicines that can cause hair loss include blood thinners like Warfarin, medicines used for gout, high blood pressure or heart problems, overdose of vitamin A , birth control pills and antidepressants.
If you have more than 3 kidney infections in a year you should see a specialist (urologist) to try and identify the cause before it causes permanent kidney damage.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: mplerim[TSDE] | 2011/02/22

Reply to mplerim[TSDE]
Posted by: Georgie | 2011/01/28

thank you

Reply to Georgie
Posted by: Cyberdoc | 2011/01/27

Hallo Georgie
One can experience hair loss due to stress or recent illness or pregnancy. One can also check for thyroid problems. Medicines that can cause hair loss include blood thinners like Warfarin, medicines used for gout, high blood pressure or heart problems, overdose of vitamin A , birth control pills and antidepressants.
If you have more than 3 kidney infections in a year you should see a specialist (urologist) to try and identify the cause before it causes permanent kidney damage.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement